# SDR CA091214003

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Control System
- Part number: 723747
- Condition: Failed
- Location: Oil Cooler
- Part time: 2,182 hours
- Component: Oil Cooler
- Component part number: 1013890283
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT REACHED CRUISING ALTITUDE OF FL270, PILOT NOTICED RT ENGINE OIL TEMP INDICATION REACHING RED LINE, AND OIL PRESSURE STARTING TO DECREASE. PILOT REDUCED POWER ON RT ENG AND FEATHERED AFFECTED ENG, HE THEN RETURNED TO BASE AND HAD AN UNEVENTFUL LANDING.  SYS TROUBLESHOT AND FOUND THE RT OIL COOLER TEMP CONTROL PN 723747 AT FAULT. THIS PART WAS REPLACED WITH NEW.  TEST FLIGHT WAS CARRIED OUT AND THE RT OIL TEMP REMAINED IN THE NORMAL RANGE FOR THE DURATION OF THE FLIGHT.
